EconPapers    
Economics at your fingertips  
 

On the Hicksian Laws of Comparative Statics for the Hicksian Case: The Path-Following Approach Using an Alternative Homotopy

Takashi Shiomura

Computational Economics, 1998, vol. 12, issue 1, 25-33

Abstract: The paper discusses an approach to comparative statics in the large by making use of a homotopy continuation method. This is based on the path-following approach presented by the author which is in turn due to the fixed-point algorithm explored by Garcia and Zangwill. We investigate from a global viewpoint the Hicksian laws of comparative statics for the Hicksian case which is a key to the first Hicksian law at least locally, and obtain the first Hicksian law in the large. Global results for the dominant diagonal case and the G[subscript 1]-Metzlerian case are also obtained. Citation Copyright 1998 by Kluwer Academic Publishers.

Date: 1998
References: Add references at CitEc
Citations:

Downloads: (external link)
http://journals.kluweronline.com/issn/0927-7099/contents (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:kap:compec:v:12:y:1998:i:1:p:25-33

Ordering information: This journal article can be ordered from
http://www.springer. ... ry/journal/10614/PS2

Access Statistics for this article

Computational Economics is currently edited by Hans Amman

More articles in Computational Economics from Springer, Society for Computational Economics Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-19
Handle: RePEc:kap:compec:v:12:y:1998:i:1:p:25-33